# SDR SWIA201126044

- Difficulty date: April 15, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 41,821 hours, 34,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SUPPLY POWER CIRCUIT BREAKER POPPED AND WILL NOT RESET.  (FLT 4706)  FOUND DAMAGED WIRE INSULATION CAUSING SHORT.  REPAIRED WIRE IN REFERENCE TO ESPM 20-11-00.
